# SDR 2009FA0000577

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-7L9
- Aircraft serial: 28006
- Aircraft time: 33,367 hours, 12,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A57101
- Condition: Corroded
- Location: Zone 200
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON LT AFT SHEAR WEB SUPPORT BS 1005, WL 208.1, LBL 36.
